I've been taking Duromine for 7 days now. Can I use nasal spray whilst taking it? I know you can't take cold/flu medication but not sure about nasal spray. Any advice on how to help my sinus' and sore throat is much appreciated.
The reason you are not supposed to take cold and flu medication is because a lot of them contain pseudoephedrine, and combined with Duromine you may get very bad side effects.
There are so many different kinds of nasal sprays on the market, ask your pharmacist for a natural one. Maybe you can use any one, but I am not too sure. My daughter is allergic to adrenaline, and she once used nasal spray and we had to rush her to the emergency room, so it seems to me that some of the ingredients from nasal sprays still gets into your "system". Rather be safe and ask a professional.
Hope you feel better soon!
I'm finding it hard to sleep because of Duromine and now my sinus' are bad which causes me to cough when I lay down. I'm so tired and need a good sleep.
Everything I have read suggests that you have lots of energy and feel alert when on Duromine. I don't feel that at all. My body is so tired, although I have been exercising lots, but I don't think this is the reason.
My diet has been excellent. I've been eating healthy meals. No chocolate, cakes or anything sweet. I have been dieting for nearly 3 weeks but only been on Duromine for 7 days so I don't think it could be withdrawl from sugary food.
A good sleep and I'm sure I would feel so much better
I hope you are feeling better.
You can use something like 'Fess' or 'Flo'. They are saline based. Or try using the nasal washes that flush out your nose. Speak to the pharmacist. There is a reason they go to university for many years. Doctors are exerts at diagnosing, pharmacists are experts at medications.